American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M41) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Charles A. Osborne. $GL_{2}(O_K)$-invariant lattices in the space of binary cubic forms with coefficients in the number field $K$. Proc. Amer. Math. Soc. 142 (2014) 2313-2325.
Abstract, references, and article information   
View Article: PDF

[2] Frank Thorne. Shintani's zeta function is not a finite sum of Euler products. Proc. Amer. Math. Soc. 142 (2014) 1943-1952.
Abstract, references, and article information   
View Article: PDF

[3] Xiannan Li. Additive twists of Fourier coefficients of $GL(3)$ Maass forms. Proc. Amer. Math. Soc. 142 (2014) 1825-1836.
Abstract, references, and article information   
View Article: PDF

[4] Lenny Fukshansky. Well-rounded zeta-function of planar arithmetic lattices. Proc. Amer. Math. Soc. 142 (2014) 369-380.
Abstract, references, and article information   
View Article: PDF

[5] M. Spreafico. Zeta determinant for double sequences of spectral type. Proc. Amer. Math. Soc. 140 (2012) 1881-1896.
Abstract, references, and article information   
View Article: PDF

[6] Zhong-hua Li. Sum of multiple $q$-zeta values. Proc. Amer. Math. Soc. 138 (2010) 505-516. MR 2557168.
Abstract, references, and article information   
View Article: PDF

[7] Vorrapan Chandee. Explicit upper bounds for $L$-functions on the critical line. Proc. Amer. Math. Soc. 137 (2009) 4049-4063. MR 2538566.
Abstract, references, and article information   
View Article: PDF

[8] Guanghua Ji. Lower bounds for moments of automorphic $L$-functions over short intervals. Proc. Amer. Math. Soc. 137 (2009) 3569-3574. MR 2529862.
Abstract, references, and article information   
View Article: PDF

[9] Yoshihiro Takeyama. A $q$-analogue of non-strict multiple zeta values and basic hypergeometric series. Proc. Amer. Math. Soc. 137 (2009) 2997-3002. MR 2506458.
Abstract, references, and article information   
View Article: PDF

[10] Kazufumi Kimoto and Yoshinori Yamasaki. A variation of multiple $L$-values arising from the spectral zeta function of the non-commutative harmonic oscillator. Proc. Amer. Math. Soc. 137 (2009) 2503-2515. MR 2497462.
Abstract, references, and article information   
View Article: PDF

[11] Shuichi Muneta. A note on evaluations of multiple zeta values. Proc. Amer. Math. Soc. 137 (2009) 931-935. MR 2457432.
Abstract, references, and article information   
View Article: PDF

[12] Wladimir de Azevedo Pribitkin. On the sign changes of coefficients of general Dirichlet series. Proc. Amer. Math. Soc. 136 (2008) 3089-3094. MR 2407071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xia Zhou, Tianxin Cai and David M. Bradley. Signed $q$-analogs of Tornheim's double series. Proc. Amer. Math. Soc. 136 (2008) 2689-2698. MR 2399030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Yasuo Ohno and Jun-Ichi Okuda. On the sum formula for the $q$-analogue of non-strict multiple zeta values. Proc. Amer. Math. Soc. 135 (2007) 3029-3037. MR 2322731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Terhune. Evaluations of a class of double $L$-values. Proc. Amer. Math. Soc. 134 (2006) 1881-1889. MR 2215115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] J. Kaczorowski and A. Perelli. Applications of a theorem of H. Cramér to the Selberg class. Proc. Amer. Math. Soc. 130 (2002) 2821-2826. MR 1908263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Bryan Clair and Shahriar Mokhtari-Sharghi. Convergence of zeta functions of graphs. Proc. Amer. Math. Soc. 130 (2002) 1881-1886. MR 1896018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael E. Hoffman. Periods of mirrors and multiple zeta values. Proc. Amer. Math. Soc. 130 (2002) 971-974. MR 1873769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Liem Mai. Values of $L$-functions at the critical point . Proc. Amer. Math. Soc. 122 (1994) 415-428. MR 1227525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. Carletti and G. Monti Bragadin. On Dirichlet series associated with polynomials . Proc. Amer. Math. Soc. 121 (1994) 33-37. MR 1179586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Min King Eie. The special values at negative integers of Dirichlet series associated with polynomials of several variables . Proc. Amer. Math. Soc. 119 (1993) 51-61. MR 1148022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. R. Quine and Richard R. Song. A double Stirling formula . Proc. Amer. Math. Soc. 119 (1993) 373-379. MR 1164151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Sandra L. Rhoades. A generalization of the Aramata-Brauer theorem . Proc. Amer. Math. Soc. 119 (1993) 357-364. MR 1166360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Min King Eie. On a Dirichlet series associated with a polynomial . Proc. Amer. Math. Soc. 110 (1990) 583-590. MR 1037206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Werner Georg Nowak and Michael Schmeier. Conditional asymptotic formulae for a class of arithmetic functions . Proc. Amer. Math. Soc. 103 (1988) 713-717. MR 947644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Min King Eie. A zeta-function associated with zero ternary forms . Proc. Amer. Math. Soc. 94 (1985) 387-392. MR 787878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1